# SDR DALA2023050303438

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 83,364 hours, 10,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 2L DOOR WILL NOT CLOSE & LOCK. CORRECTIVE ACTION: OPERATED OPENING/CLOSING OF DOOR 2L FROM OUTSIDE/INSIDE. OPS CHECKS GOOD. (4689650)
